# SDR FXGA1105G

- Difficulty date: July 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120FC
- Aircraft serial: 120105
- Aircraft time: 36,834 hours, 44,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON ENTRY DOOR SKIN NEAR OPERATING LEVER WAS REPAIRED IAW SRM 52-10-01.
